# SDR R61A2021120400973

- Difficulty date: December 4, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Frm 88 S28r
- Part time: 34,731 hours, 27,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WASTE BOX DOUBLER AFT OF FR88, O/B OF STR 28R. MAJOR REPAIR. REMOVED, LOCATED, DRILLED, AND ALODINED NEW WASTE BOX DOUBLER. INSTALLED NEW WASTE BOX DOUBLER. REF. SRM 53-23-60, 51-23-06, 51-40-02, 51-23-04, 51-40-08.
